# SDR SWAA2022012596170

- Difficulty date: April 27, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 35,066 hours, 17,214 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ. UPPER SLIDER CRACKED ON AFT CORNER / REMOVED AND REPLACED RT HORZ. UPPER SLIDER PER AMM 53-31-31.
